# SDR DXTA2018013000516

- Difficulty date: January 30, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N560QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0110
- Aircraft time: 150 hours, 103 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: False Indication
- Location: Rt Mlg
- Part time: 150 hours, 103 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR DID NOT RETRACT, AMBER GEAR DISAGREE CAS AFTER TAKEOFF DURING GEAR RETRACTION. REPLACED RT MLG UP LOCK SWITCH WITH A NEW UNIT IAW AMM CH 32-60-05 OPS CHECK GOOD. REPLACED RT MLG UP LOCK SWITCH WITH A NEW UNIT IAW AMM CH 32-60-05 OPS CHECK GOOD.
